 @article{lezcano_penna_márquez_thiel_2015, title={Variation in cheliped form in two species of squat lobsters (Decapoda: Anomura) from Chile}, volume={63}, ISSN={1679-8759}, url={https://doi.org/10.1590/S1679-87592015088006303}, DOI={10.1590/S1679-87592015088006303}, number={3}, journal={Brazilian Journal of Oceanography}, publisher={Universidade de São Paulo, Instituto Oceanográfico}, author={Lezcano, Aníbal H. and Penna, Miguel A. and Márquez, Federico and Thiel, Martin}, year={2015}, month={July}, pages={303–310} }